\begin{thebibliography}{BCHM10} \bibitem[Abr09]{abramovich} D.~Abramovich. \newblock Birational geometry for number theorists. \newblock In {\em Arithmetic geometry}, volume~8 of {\em Clay Math. Proc.}, pages 335--373. Amer. Math. Soc., Providence, RI, 2009. \bibitem[BCHM10]{BCHM} C.~Birkar, P.~Cascini, Chr.~D. Hacon, and James McKernan. \newblock Existence of minimal models for varieties of log general type. \newblock {\em J. Amer. Math. Soc.}, 23(2):405--468, 2010. \bibitem[BDPP13]{BDPP} S{\'e}bastien Boucksom, Jean-Pierre Demailly, Mihai Paun, and Thomas Peternell. \newblock The pseudo-effective cone of a compact {K}\"ahler manifold and varieties of negative {K}odaira dimension. \newblock {\em J. Algebraic Geom.}, 22(2):201--248, 2013. \bibitem[Beh06]{Be06} Roya Beheshti. \newblock Lines on projective hypersurfaces. \newblock {\em J. Reine Angew. Math.}, 592:1--21, 2006. \bibitem[BFJ09]{BFJ} S{\'e}bastien Boucksom, Charles Favre, and Mattias Jonsson. \newblock Differentiability of volumes of divisors and a problem of {T}eissier. \newblock {\em J. Algebraic Geom.}, 18(2):279--308, 2009. \bibitem[BM90]{BM} V.~V. Batyrev and Yu.~I. Manin. \newblock Sur le nombre des points rationnels de hauteur born\'e des vari\'et\'es alg\'ebriques. \newblock {\em Math. Ann.}, 286(1-3):27--43, 1990. \bibitem[Bor91]{LAG} Armand Borel. \newblock {\em Linear algebraic groups}, volume 126 of {\em Graduate Texts in Mathematics}. \newblock Springer-Verlag, New York, second edition, 1991. \bibitem[Bou04]{B04} S{\'e}bastien Boucksom. \newblock Divisorial {Z}ariski decompositions on compact complex manifolds. \newblock {\em Ann. Sci. \'Ecole Norm. Sup. (4)}, 37(1):45--76, 2004. \bibitem[BT95]{BT-IMRN} Victor~V. Batyrev and Yuri Tschinkel. \newblock Rational points of bounded height on compactifications of anisotropic tori. \newblock {\em Internat. Math. Res. Notices}, (12):591--635, 1995. \bibitem[BT96a]{BT-general} V.~Batyrev and Yu. Tschinkel. \newblock Height zeta functions of toric varieties. \newblock {\em J. Math. Sci.}, 82(1):3220--3239, 1996. \newblock Algebraic geometry, 5. \bibitem[BT96b]{BT-cubic} V.~V. Batyrev and Y.~Tschinkel. \newblock Rational points on some {F}ano cubic bundles. \newblock {\em C. R. Acad. Sci. Paris S\'er. I Math.}, 323(1):41--46, 1996. \bibitem[BT98a]{BT-0} V.~V. Batyrev and Y.~Tschinkel. \newblock Manin's conjecture for toric varieties. \newblock {\em J. Algebraic Geom.}, 7(1):15--53, 1998. \bibitem[BT98b]{BT} V.~V. Batyrev and Y.~Tschinkel. \newblock Tamagawa numbers of polarized algebraic varieties. \newblock {\em Ast\'erisque}, (251):299--340, 1998. \newblock Nombre et r\'epartition de points de hauteur born\'ee (Paris, 1996). \bibitem[BT99]{bog-t} F.~A. Bogomolov and Yu. Tschinkel. \newblock On the density of rational points on elliptic fibrations. \newblock {\em J. Reine Angew. Math.}, 511:87--93, 1999. \bibitem[Cam04]{campana} F.~Campana. \newblock Orbifolds, special varieties and classification theory. \newblock {\em Ann. Inst. Fourier (Grenoble)}, 54(3):499--630, 2004. \bibitem[CLT02]{chambert-t02} A.~Chambert-Loir and Y.~Tschinkel. \newblock On the distribution of points of bounded height on equivariant compactifications of vector groups. \newblock {\em Invent. Math.}, 148(2):421--452, 2002. \bibitem[Cut86]{Cut86} Steven~D. Cutkosky. \newblock Zariski decomposition of divisors on algebraic varieties. \newblock {\em Duke Math. J.}, 53(1):149--156, 1986. \bibitem[DC12]{DiCerbo} Gabriele Di~Cerbo. \newblock On {F}ujita's log spectrum conjecture, 2012. \newblock {\tt arXiv:1210.5234}. \bibitem[Deb03]{Debarre} Olivier Debarre. \newblock Lines on smooth hypersurfaces, 2003. \newblock {\tt www.math.ens.fr/$\sim$debarre/Lines\_hypersurfaces.pdf}. \bibitem[FMT89]{FMT} J.~Franke, Y.~I. Manin, and Y.~Tschinkel. \newblock Rational points of bounded height on {F}ano varieties. \newblock {\em Invent. Math.}, 95(2):421--435, 1989. \bibitem[FS04]{fujino-2} O.~Fujino and H.~Sato. \newblock Introduction to the toric {M}ori theory. \newblock {\em Michigan Math. J.}, 52(3):649--665, 2004. \bibitem[Fuj87]{fujita-pure} T.~Fujita. \newblock On polarized manifolds whose adjoint bundles are not semipositive. \newblock In {\em Algebraic geometry, {S}endai, 1985}, volume~10 of {\em Adv. Stud. Pure Math.}, pages 167--178. North-Holland, Amsterdam, 1987. \bibitem[Fuj92]{fujita-manu} T.~Fujita. \newblock On {K}odaira energy and adjoint reduction of polarized manifolds. \newblock {\em Manuscripta Math.}, 76(1):59--84, 1992. \bibitem[Fuj96]{fujita-log} T.~Fujita. \newblock On {K}odaira energy of polarized log varieties. \newblock {\em J. Math. Soc. Japan}, 48(1):1--12, 1996. \bibitem[Fuj97]{fujita-three} T.~Fujita. \newblock On {K}odaira energy and adjoint reduction of polarized threefolds. \newblock {\em Manuscripta Math.}, 94(2):211--229, 1997. \bibitem[FZ13]{FuZhang} Baohua Fu and De-Qi Zhang. \newblock A characterization of compact complex tori via automorphism groups. \newblock {\em Math. Ann.}, 2013. \bibitem[GH78]{GH} Phillip Griffiths and Joseph Harris. \newblock {\em Principles of algebraic geometry}. \newblock Wiley-Interscience [John Wiley \& Sons], New York, 1978. \newblock Pure and Applied Mathematics. \bibitem[GTBT11]{goro-ramin-t} A.~Gorodnik, R.~Takloo-Bighash, and Y.~Tschinkel. \newblock Multiple mixing for adele groups and rational points, 2011. \newblock {\tt arXiv:1112.5743}. \bibitem[HK00]{MDS} Yi~Hu and Sean Keel. \newblock Mori dream spaces and {GIT}. \newblock {\em Michigan Math. J.}, 48:331--348, 2000. \newblock Dedicated to William Fulton on the occasion of his 60th birthday. \bibitem[HT99]{HT} B.~Hassett and Y.~Tschinkel. \newblock Geometry of equivariant compactifications of {${\bf G}_a^n$}. \newblock {\em Internat. Math. Res. Notices}, (22):1211--1230, 1999. \bibitem[HT00a]{Harris-T} J.~Harris and Y.~Tschinkel. \newblock Rational points on quartics. \newblock {\em Duke Math. J.}, 104(3):477--500, 2000. \bibitem[HT00b]{HT00} Brendan Hassett and Yuri Tschinkel. \newblock Abelian fibrations and rational points on symmetric products. \newblock {\em Internat. J. Math.}, 11(9):1163--1176, 2000. \bibitem[KKLV89]{KKLV89} Friedrich Knop, Hanspeter Kraft, Domingo Luna, and Thierry Vust. \newblock Local properties of algebraic group actions. \newblock In {\em Algebraische {T}ransformationsgruppen und {I}nvariantentheorie}, volume~13 of {\em DMV Sem.}, pages 63--75. Birkh\"auser, Basel, 1989. \bibitem[KKV89]{KKV} Friedrich Knop, Hanspeter Kraft, and Thierry Vust. \newblock The {P}icard group of a {$G$}-variety. \newblock In {\em Algebraische {T}ransformationsgruppen und {I}nvariantentheorie}, volume~13 of {\em DMV Sem.}, pages 77--87. Birkh\"auser, Basel, 1989. \bibitem[KMM87]{KMM87} Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki. \newblock Introduction to the minimal model problem. \newblock In {\em Algebraic geometry, {S}endai, 1985}, volume~10 of {\em Adv. Stud. Pure Math.}, pages 283--360. North-Holland, Amsterdam, 1987. \bibitem[KMM92]{KMM} J{\'a}nos Koll{\'a}r, Yoichi Miyaoka, and Shigefumi Mori. \newblock Rationally connected varieties. \newblock {\em J. Algebraic Geom.}, 1(3):429--448, 1992. \bibitem[Laz04a]{LazI} Robert Lazarsfeld. \newblock {\em Positivity in algebraic geometry. {I}}, volume~48 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}. \newblock Springer-Verlag, Berlin, 2004. \newblock Classical setting: line bundles and linear series. \bibitem[Laz04b]{LazII} Robert Lazarsfeld. \newblock {\em Positivity in algebraic geometry. {II}}, volume~49 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}. \newblock Springer-Verlag, Berlin, 2004. \newblock Positivity for vector bundles, and multiplier ideals. \bibitem[Leh12]{L11} Brian Lehmann. \newblock A cone theorem for nef curves. \newblock {\em J. Algebraic Geom.}, 21(3):473--493, 2012. \bibitem[Leh13]{L11B} Brian Lehmann. \newblock Comparing numerical dimensions. \newblock {\em Algebra Number Theory}, 7(5):1065--1100, 2013. \bibitem[Leh14]{L14} Brian Lehmann. \newblock On {E}ckl's pseudo-effective reduction map. \newblock {\em Trans. Amer. Math. Soc.}, 366(3):1525--1549, 2014. \bibitem[LT10]{LT10} J.~M. Landsberg and Orsola Tommasi. \newblock On the {D}ebarre-de {J}ong and {B}eheshti-{S}tarr conjectures on hypersurfaces with too many lines. \newblock {\em Michigan Math. J.}, 59(3):573--588, 2010. \bibitem[MFK94]{GIT} D.~Mumford, J.~Fogarty, and F.~Kirwan. \newblock {\em Geometric invariant theory}, volume~34 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)]}. \newblock Springer-Verlag, Berlin, third edition, 1994. \bibitem[MU83]{MU83} Shigeru Mukai and Hiroshi Umemura. \newblock Minimal rational threefolds. \newblock In {\em Algebraic geometry ({T}okyo/{K}yoto, 1982)}, volume 1016 of {\em Lecture Notes in Math.}, pages 490--518. Springer, Berlin, 1983. \bibitem[Nak04]{Nak} Noboru Nakayama. \newblock {\em Zariski-decomposition and abundance}, volume~14 of {\em MSJ Memoirs}. \newblock Mathematical Society of Japan, Tokyo, 2004. \bibitem[Pet12]{Peternell12} Thomas Peternell. \newblock Varieties with generically nef tangent bundles. \newblock {\em J. Eur. Math. Soc. (JEMS)}, 14(2):571--603, 2012. \bibitem[Pey95]{peyre} E.~Peyre. \newblock Hauteurs et mesures de {T}amagawa sur les vari\'et\'es de {F}ano. \newblock {\em Duke Math. J.}, 79(1):101--218, 1995. \bibitem[Som86]{sommese} A.~J. Sommese. \newblock On the adjunction theoretic structure of projective varieties. \newblock In {\em Complex analysis and algebraic geometry ({G}\"ottingen, 1985)}, volume 1194 of {\em Lecture Notes in Math.}, pages 175--213. Springer, Berlin, 1986. \bibitem[Tsc09]{T} Y.~Tschinkel. \newblock Algebraic varieties with many rational points. \newblock In {\em Arithmetic geometry}, volume~8 of {\em Clay Math. Proc.}, pages 243--334. Amer. Math. Soc., Providence, RI, 2009. \end{thebibliography}